# SDR NACA20010039

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,281 hours
- Engine: Pwa R2800*
- Engine time: 454 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A732WXMN
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 454 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 2 ENGINE AT 0315Z DUE TO LOW OIL QUANTITY.  NR 4 CYLINDER CRACKED.  REPLACED THE NR 4 CYLINDER.
